ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

О вычислении формфакторов одномерного изотропного ферромагнетика Гейзенберга

Мхитарян, В. В. (2000) О вычислении формфакторов одномерного изотропного ферромагнетика Гейзенберга. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 35 (5). pp. 227-231. ISSN 0002-3035

[img]
Preview
PDF
Download (642Kb) | Preview
    Item Type: Article
    Additional Information: Հայզենբերգի միաչափ համասեռ ֆեռոմագնիսի ֆորմֆակտորների հաշվելու վերաբերյալ։ On the calculation of form-factors in one-dimensional isotropic Heisenberg ferromagnet.
    Uncontrolled Keywords: Մխիթարյան Վ. Վ., Mkhitaryan V. V.
    Subjects: Q Science > QC Physics > Nuclear Physics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 23 May 2012 10:11
    Last Modified: 13 Mar 2014 14:03
    URI: http://physics.asj-oa.am/id/eprint/713

    Actions (login required)

    View Item